Accessibility navigation


Simple nonparametric techniques for exploring changing probability distributions of weather

Ferro, C. A. T., Hannachi, A. and Stephenson, D. B. (2005) Simple nonparametric techniques for exploring changing probability distributions of weather. Journal Of Climate, 18 (21). pp. 4344-4354. ISSN 1520-0442

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:5143
Publisher:American Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation